# SDR 98ZZZX1075

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Tube
- Part number: 65445101387
- Condition: Chafed
- Location: Ws 260
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLT 992/23 NCO - LOST A-HYDRAULIC SYSTEM PRESSURE AND QUANTITY AFTER TAKEOFF CLIMBING THROUGH APPROX 3,500 FEET.  COMPLETED EMERGENCY CHECK LIST.  BURNED OFF EXCESS FUEL AND LANDED WITH AIRCRAFT WEIGHT AT 96,100 POUNDS.  GEAR PINS INSTALLED FOR TOWING.  INSPECTED ACFT, FOUND A-SYSTEM PRESSURE LINE RUPTURED DUE TO CHAFING ON LOWER WING ACCESS PANEL.  DAMAGED LINE REMOVED AND A TEMPORARY HIGH PRESSURE FLEX LINE INSTALLED, ENGINES NR 1 AND NR 2 CASE DRAIN FILTERS REMOVED AND INSPECTED FOR DEBRIS.  NONE FOUND, NEW FILTERS INSTALLED.  HYDRAULIC SYSTEM REPLENISHED.  OPERATIONAL CHECK DONE.  OPS CHECK GOOD.  ALL WORK DONE IAW BOEING MM CHAP 29-00.  TEMPORARY LINE TO BE REPAIRED.
